Ask an expert
Question

22 Oct 2009

CONTRACEPTIVE PILL/LIBIDO
Hi Doc
Im on Femodene and i have totally lost my libido, i do see it is one of the side effects of taking Femodene, my question is are all pills the same or are there some that will not effect my libido.
Answer 431 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Jules
Some affect the libido more than others - discuss with your gynecologist, something with lower progesterone content like Mercilon may work better for you. Alternatively you could try something like an Intra uterine apparatus.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.